The Symplectic Size of a Randomly Rotated Convex Body

Efim D. Gluskin, Yaron Ostrover*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this note we study the expected value of certain symplectic capacities of randomly rotated centrally symmetric convex bodies in the classical phase space.

Original languageEnglish
Pages (from-to)2538-2559
Number of pages22
JournalInternational Mathematics Research Notices
Issue number8
StatePublished - 24 Apr 2019


FundersFunder number
Horizon 2020 Framework Programme
European Research Council
International Foundation for Science1274/14
Horizon 2020637386


    Dive into the research topics of 'The Symplectic Size of a Randomly Rotated Convex Body'. Together they form a unique fingerprint.

    Cite this